# SDR UPS97225347

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DUE TO PREVIOUS HISTORY, REPLACE CONTROL CABIN EMERG EXIT LIGHT BATTERY.  REPLACED EMERG EXIT LIGHT BATTERY, OPS CKS OK.
